The University of Texas at Austin
"Concerning Upper Semi-Continuous Collections of Continua"
previous next
Identifier: e_rlm_00001_004
Title: "Concerning Upper Semi-Continuous Collections of Continua"
Description: Reprint of article from "Transactions of the American Mathematical Society," Vol. 27, No. 4, pp. 416-428.
Date: 1924/12/30
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: American Mathematical Society
Rights: American Mathematical Society
Box: 4RM56
Folder: 1-13
Format: Article
Size: 275 mm X 200 mm